# SDR SIMA20161025001

- Difficulty date: October 25, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 43,502 hours, 36,678 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Yoke
- Part number: 14529426001
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD LOWER YOKE CRACKED FWD UPPER EDGE.  REMOVED AND INSTALLED SERVICEABLE YOKE IAW EO EM-54MR-386
